MAUDE Adverse Event Report: TIDI PRODUCTS LLC DISPOSABLE CHAIR ALARM BELT LONG; MONITOR, BED PATIENT

TIDI PRODUCTS LLC DISPOSABLE CHAIR ALARM BELT LONG; MONITOR, BED PATIENT
Model Number 8399
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is based solely on the information provided by the customer.Due to product not being returned, reported issue cannot be determined with only the information available.Historical review of the complaint database revealed similar instances where the belt ripped at the seams.Of those complaints returned for evaluation, investigations revealed user error as the foam materials of the returned sensor belt were being torn apart due to excessive force.A device history (dhr) review found no non-conformances or anomalies related to the lot number associated with this complaint, units passed testing prior to release for distribution.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states check that alarm is on and that sensor belt/alarm system is working properly each time before leaving patient unattended.Pull first yellow strap to activate alarm then connect for monitoring.Stop use at once if alarm fails to sound.Before leaving the patient unattended, explain the purpose for the belt.Make sure the patient understands: the need to call for assistance before exiting the chair; and how to self -release.Ensure all parts of the system are operational before leaving patient unattended.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
Customer reported earlier in the month, in the first week of june, we had two instances where we found patients out of their seatbelts, but the alarms were not sounding.Upon review we found that the belts were torn, at what appears to be a seam.Neither belt was tight or mounted in an unusual way.1st belt: lot #3304t084.2nd belt: lot #4059t038.Then, a week later (6/12), we had a patient fall.The patient had removed their seatbelt, the alarm sounded briefly and then stopped.Our nurse manager and therapy manager assessed the box and out of 4 attempts to trigger the alarm, it only worked properly once.Belt lot #3304t084.
 
Event or Problem Description
Supplemental medwatch being sent for additional information.
 
Additional Manufacturer Narrative
H3: product was returned and investigation into the issue found the sensor functioned as intended.The sensor was tested in both ports of the returned alarm and using a qa sample 8645 unit.Each time the belt was fastened, the alarm correctly entered monitoring state.As soon as the belt was released, the alarm sounded a continuous alert.The returned sensor was also tested using the nurse call adapter and found to function as intended.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states check that alarm is on and that sensor belt/alarm system is working properly each time before leaving patient unattended.Pull first yellow strap to activate alarm then connect for monitoring.Stop use at once if alarm fails to sound.Before leaving the patient unattended, explain the purpose for the belt.Make sure the patient understands: the need to call for assistance before exiting the chair; and how to self -release.Ensure all parts of the system are operational before leaving patient unattended.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).

Brand Name
DISPOSABLE CHAIR ALARM BELT LONG
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key19840201
Report Number2182318-2024-00092
Device Sequence Number15423286
Product Code KMI
UDI-Device Identifier10190676006288
UDI-Public10190676006288
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8399
Device Catalogue Number8399
Device Lot Number4059T038
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown